# SDR GTIA2024012337800

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,463 hours, 5,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT FUMES (SOCK SMELL) IN FORWARD GALLEY AND COCKPIT DURING DESCENT THROUGH 150' . ISOLATED PACK 1 AND ODOR DISSIPATED.-PERFORMED TSM 05-50-00-810-831-A, IDENTIFIED SOURCE OF CABIN ODOR FROM PACK 1. REF LP. 3425009-1
